References for Zhang Qiujian

Version for printing

Books:

  1. C Cullen, Astronomy and Mathematics in Ancient China (Cambridge, 1996).
  2. J-C Martzloff, A history of Chinese mathematics (Berlin-Heidelberg, 1997).
  3. J-C Martzloff, Histoire des mathématiques chinoises (Paris, 1987).
  4. J Needham, Science and Civilisation in China 3 (Cambridge, 1959).
  5. A T Se, A Study of the Mathematical Manual of Chang Ch'iu-Chien (M.A. dissertation) (University of Malaya, 1969).
  6. K Shen, J N Crossley and A W-C Lun, The nine chapters on the mathematical art : Companion and commentary (Beijing, 1999).

Articles:

  1. K Chemla, Reflections on the world-wide history of the rule of false double position, or : How a loop was closed, Centaurus 39 (2) (1997), 97-120.
  2. L Y Lam, Zhang Qiujian suanjing (The mathematical classic of Zhang Qiujian) : an overview, Arch. Hist. Exact Sci. 50 (3-4) (1997), 201-240.

JOC/EFR December 2003

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Zhang_Qiujian.html